Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Are there any chances for me to conceive as the sperms were ejaculated inside me and my ovulation starts on 20th or 21st day of my periods ?

hello, okay thing is me and my boyfriend had protected sex but we realized the condom tore after he ejaculated inside me. i immediately took an i pill. my ovulation starts on the 20th or 21st. i want to know if am safe? also ill be taking abortion pills if it doesnt work out. will those work. please please please do reply soon. thank you:)
Asked On : Sat, 18 Jun 2011
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Don't worry. You did the right thing in taking I-pill within 72 hours. You should be safe. You may experience some spotting a few days later, a delay in your next period and possibly heavy bleeding in your next period. Do not make this a routine. It also causes weight gain, nausea, migraine, abdominal pain.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor